# SDR CALA2000270

- Difficulty date: May 9, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB L/S AFT OF L-2 DOOR IS CORRODED 20"X38". REMOVED WEB IAW SRM 53-01. INSTALLED WEB IAW SRM 51-30-2 & 51-30-5, 53-01 FIG 1.
